# SDR AWXA200700533

- Difficulty date: April 11, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,353 hours, 25,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 0463
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EES - L1 DOOR ASSIST DAMPENER DOES NOT WORK CORRECTLY WHILE OPENING AND CLOSING THE DOOR.  REPLACED AND OPERATIONAL CHECKED THE L1 DOOR ASSIST DAMPENER IAW A320 AMM 52-11-14.
